The Annals of Mathematical Statistics

Correction Notes: Correction to "A Multivariate Gamma-Type Distribution"

A. S. Krishnamoorthy and M. Parthasarathy

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 229.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706004

Digital Object Identifier
doi:10.1214/aoms/1177706004

Zentralblatt MATH identifier
0087.13702

JSTOR
links.jstor.org

Citation

Krishnamoorthy, A. S.; Parthasarathy, M. Correction Notes: Correction to "A Multivariate Gamma-Type Distribution". Ann. Math. Statist. 31 (1960), no. 1, 229. doi:10.1214/aoms/1177706004. https://projecteuclid.org/euclid.aoms/1177706004


Export citation

See also

  • Original Paper: A. S. Krishnamoorthy, M. Parthasarathy. A Multivariate Gamma-Type Distribution. Ann. Math. Statist., Volume 22, Number 4 (1951), 549--557.